MathSciNet Relay Station
MathSciNet bibliographic data
MR2656684 (2011e:34096) 34C25 (37J45 47J30 58E05)
Jiang, Mei-Yue Remarks on the 2-dimensional $L\sb p$-Minkowski problem. Adv. Nonlinear Stud. 10 (2010), no. 2, 297–313.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement